Lady Sues GlaxoSmithKline For N400M After Losing 90% Of Her Skin Due To Their Drug

Lady Sues GlaxoSmithKline For N400M After Losing 90% Of Her Skin Due To Their Drug

This is scary and should sound as a warning to those who can't wait to try a drug in the market without good research on its effects. She had used a drug, Lamotrigine, to treat a bipolar disorder in 2013. The drug reportedly began to show adverse effects few weeks after.

Shaw’s skin, hair and lip skin started falling off. Medics were initially not sure what was wrong with her, fearing she had an infectious disease. A dermatologist later diagnosed Shaw, who was a health student at the time, with Stevens-Johnson Syndrome (SJS) – a rare disorder that begins with flu-like symptoms.

‘They put me into a medically-induced coma, because they knew it was going to be really painful,’ she said on her blog which she started after her ordeal.

When Shaw woke up from coma five weeks later, she was shocked to find she could not see and was breathing via a tracheotomy. She had lost all of her hair and fingernails had all fallen off. She was reportedly later told she had also lost about 90 per cent of her skin. Shaw was forced to put her graduate studies on hold and wear sunglasses indoors, because any bright light is painful to her.

The lawsuit is claiming Shaw’s medical bills amount to more than $3.45m thus far, with far more expected as her treatment continues. She has now started to grow her hair back and her blogging is helping her to make sense of her ordeal.

Source: Nigeriana 


Lady Sues GlaxoSmithKline For N400M After Losing 90% Of Her Skin Due To Their Drug Lady Sues GlaxoSmithKline For N400M After Losing 90% Of Her Skin Due To Their Drug Reviewed by Exlink Lodge on Monday, May 15, 2017 Rating: 5

No comments:

You may also like this
Rebecca More. Powered by Blogger.